Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1999

Journal or Book Title

Discussiones Mathematicae: Algebra and Stochastic Methods

Volume

19

First Page

41

Last Page

62

Abstract

A description of all varieties categorically equivalent to a fixed fi­ nitely generated variety of modes is provided. The characterization is in terms of a set of basic operation symbols and identities.

For the special case of semilattices, a one-to-one correspondence between the categorically equivalent varieties and the isomorphism types of finite posets is exhibited. Applications to rectangular and left-normal bands, and to affine modules are also discussed.

Comments

This article is published as Bergman, C. and J. Berman, Categorical equivalence of modes, Discussiones Mathematicae, 19 (1999): 41-62. Posted with permission.

Copyright Owner

University of Zielona Góra

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS